What is the cause for continuous headache, vomiting, allergy from sun light?
User rating for this question
I am suffering from continuous headache since last 4 days on top side of my head. Also I have feeling of vomiting and more acid being generated when ever I am trying to concentrate on something. Exposure to sun light hurts. Also I have feeling little heavy on my nose.changing sudden directions or getting up suddenly causes dizziness.when I wake up in the morning my eyes are very heavy. I am 26 years old
Posted Fri, 27 Dec 2013 in General Health
Answered by Dr. Het Ram Bishnoi 5 hours later
Brief Answer: Headache Detailed Answer: Hello XXXXX Thanks for the query to H.C.M.Forum. You mentioned in your query that you were receiving treatment for hypertension (for 3 years ), now stopped from last 2 months , so please write down the complete latest report of blood pressure for last 3 days morning and evening . I would come up with these possibilities for this severe headache , these includes . 1 Hypertension , diagnosis can be confirmed by physical examination at the time of headache .Hypertension causes dizziness and heaviness so we can't rule out high B P .In hypertension, patient feel pressure behind eyes (as you mentioned in your query) 2 Hypotension , diagnosis can be confirmed by physical examination. 3 Tension , as you mentioned that there is intense headache .As you are just 26 years old and a patient of hyper acidity ( as you are taking rebaprazole for this this ), so chance of stress related headache may be. 4 Brain tumor , diagnosis can be confirmed by M R I , as all these symptoms are also associated ( related to brain tumor)with brain tumor.In your case at least this is a least possible cause. At the age of 26 years headache , dizziness, old anti hypertensive is concerning.You need to investigated with EKG and ECHO to isolate the case.I would recommend you visit a CARDIOLOGIST at the earliest and sort this problem. Hope this information will be helpful for you. Further any question I will reply in follow up. Good luck. Dr. HET.